# SDR SWAA2022011446621

- Difficulty date: March 30, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 49,054 hours, 28,455 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING WIGGLE PLATE AT FWD INBD EDGE OF PANEL 551GB CRACKED. / REMOVED AND REPLACED LT WING WIGGLE PLATE AT FWD INBD EDGE OF PANEL 551GB PER SRM 51-40-02. SEE NON-ROUTINE FOR INDIVIDUAL SIGN OFF
